Discussions By Condition: I cannot get a diagnosis.

Trying not to worry..... Any ideas?

Posted In: I cannot get a diagnosis. 4 Replies
  • Posted By: troispirouette
  • April 16, 2010
  • 03:49 AM

I am 23 years old and pretty active- I teach dance. I had mono when I was 12 and since then I have had bouts of numbness- usually starts in my head and then travels down the body. I talked to a doctor about it and was told it was a side effect of mono- sometimes messes with the nerves. In the past couple years though I have become increasingly tired- I sleep 9-10 hours a night and still crave naps. Sometimes I am shaky or dizzy. What has alarmed me lately is that my muscles start shaking when I dance- at first I thought it was because I may not be exercising enough- but it keeps happening and now it is making me wonder. Should I see a doctor? Could something be wrong or do I just need to stop worrying?

Reply Flag this Discussion

4 Replies:

  • Gotta see a Neurologist as soon as posible,especially if you`re a female.Explain him clearly every symptom.No need to worry until some tests are made
    Anonymous 42,789 Replies Flag this Response
  • I am a female. What kind of tests should be run? What should they look for?
    Anonymous 42,789 Replies Flag this Response
  • Is there a specific thing I am seeing them for? A type of neurologist to look for? What kind of tests would they run and what would they check for?
    Anonymous 42,789 Replies Flag this Response
  • Instead of keeping asking questions over the internet,you`d better see a specialist(Neurologist).But if you insist on knowing my opinion,it`s the MS-like symptoms that worry me
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?